Kidneys and High Blood Pressure.: Right just... - AF Association

AF Association
17,256 members20,508 posts

Kidneys and High Blood Pressure.

Right just seen the doc told my BP far too high which is why kidney function is poor. He

Has added another tablet called Losartan. Anyone else take this be interested to hear if it has helped. Also told no salt or potassium foods. Hope in trying to protect my kidneys it doesn't affect AF! Docs are so matter of fact when talking to you, don't think they have a clue of the impact these things have on people. Just my opinion.

10 Replies
oldestnewest

Been on losartan for years. It is a cheaper versionof candesartan. Zero issues with this drug.

1 like
Reply

Thank you Bob that's very reassuring .

Reply

My mother takes it for high blood pressure and has had no problems with it.

Take care.

Jo

1 like
Reply

Was swapped to losartan from ramipril due to side effect of bad cough Had no problems at all and BP maintained

1 like
Reply

My mum took it for years,as I have also,no problem at all and keeps bp nicely ticking over. Xx

1 like
Reply

Losartan is widely prescribed and is considered one of the blood pressure tablets with fewer side effects than others. I have been on it for several years

1 like
Reply

As others have said Losartan seems safe but I felt it made me too light headed in the mornings with all the other meds I'm taking so now do half a tablet at night and my b.p. is really good. Only problem I have is trying to half the tablet as h.f. nurse halved the dose! That feels like progress!

1 like
Reply

I have been on Lostartin and bisopropanol, to name two 18 meds I take. I haven't had any problems with them, but I wasn't told to avoid salt or potassium. I have been told to lose weight but I have struggled with it for years. Now more so that I have fallen And have a large wound on my knee from taking the Dabigatrin. Apparently damage caused a huge haematoma which when drained after 4/52 left me with a gapping hole, not fun. :(

Reply

Thank you for your reply. So sorry to hear of your plight, do hope your wound heals soon.

Reply

Been on it for around 20 years 100mg daily - no issues whatsoever and had an echo recently and the cardio said difficult to believe that I have had diagnosed HBP since 1988 .

1 like
Reply

You may also like...